Recent developments in the theory of Haar series
Colloquium Mathematicum, Tome 52 (1987) no. 2, pp. 213-238
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_52_2_213_238,
author = {William R. Wade},
title = {Recent developments in the theory of {Haar} series},
journal = {Colloquium Mathematicum},
pages = {213--238},
year = {1987},
volume = {52},
number = {2},
doi = {10.4064/cm-52-2-213-238},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-52-2-213-238/}
}
William R. Wade. Recent developments in the theory of Haar series. Colloquium Mathematicum, Tome 52 (1987) no. 2, pp. 213-238. doi: 10.4064/cm-52-2-213-238
Cité par Sources :